# SDR DLL10990434

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMER LIGHTS INOP.  REPLACED BATTERY PACK AND POWER SUPPLY.
